ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Datta, Basudeb and Upadhyay, Ashish Kumar (2005) Degree-regular triangulations of torus and Klein bottle. In: Proceedings of the Indian Academy of Sciences: Mathematical Sciences, 115 (3). pp. 279-307.

This list was generated on Wed Apr 16 13:48:35 2014 IST.